Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Feeling of fullness and enlargement of the stomach - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   HI
Doctor :   How can I help you
User :   hi dr,im xxxxxx
User :   suddenly my stomach is increased and now its look like a 5 months preganant lady
Doctor :   Hi xxxxxx
Doctor :   Ok
User :   don know y.i had tried vth dulocloax tablet for motion free,but stil my stomach is not decresed...
Doctor :   Do you mean you have fullness
Doctor :   in the stomach
User :   s dr. but im feeling hugry at the right time.
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependents: Yes/No
User :   im eating oly thrice a day.
Doctor :   How long it has been to you?
User :   23,female,single.yes im dependent on my dad
User :   for past one mnth. suddenly my stomach has increased.
Doctor :   When did you last past the motion?
User :   today morning. evryday im taking tat tablet. u ve taken four tablets.
User :   i ve taken four tablets so far
Doctor :   Have you had any similar problems in the past?
User :   no dr.actaully i was suffering from urinary infection.
Doctor :   k
Doctor :   Were you treated for it completely
Doctor :   What is the tablet and how many days?
User :   i ve consulted two drs. tey ve given tablets called uransis. im not sure abt tablet name n ten injections.
User :   b4 n after infection oly my stomach has increased suddenly.
User :   i was taking niftran tablet also n urotel n some tablets don know abt the tablet name properly.
Doctor :   Do you mean you eat less and then the stomach seems to be full or even though you dont eat the stomach is full
User :   no no my stomach not seems to be full. as normal i ll feel hungry n after ill eat it ll be ok. thats it.
User :   can i try for eno r some dysentry tablet?
Doctor :   You may try ENO
Doctor :   dont take the Dulcolax
Doctor :   stop it
Doctor :   and before the food take ARISTOZYME syrup
Doctor :   3 tsp 30 min
Doctor :   before the food
User :   ok dr, but that eno ll used for gasteric purpose no.
Doctor :   Aand then eat only fruits as one meal
Doctor :   for one week
User :   when tat syrup sud drink. for afternoon r three times a day
Doctor :   three times a day
Doctor :   and if you feel hungry anytime
User :   oh... but stil my infection is not clear i guess dr
Doctor :   yoiu may eat any food
Doctor :   For the infection i would ask you to get an urine and blood culture done
User :   y suddenly my stomach has increaded dr.
User :   my culture says no bacteria growth.
Doctor :   It may be because of the antibiotics
Doctor :   ok
Doctor :   You should supplement LACTOBACILLUS satchets
Doctor :   one satchet twice day
Doctor :   for 7 days
User :   LACTOBACILLUS its a tablet...
Doctor :   powder
Doctor :   satchets
Doctor :   mix in 200ml of water
User :   wat sud do vth tat dr
Doctor :   and drink
Doctor :   twice a day
User :   b4 food r after food
Doctor :   morning and everning after food
Doctor :   one hour
Doctor :   latere
Doctor :   Please fill this feed back form that i send, and do inform me when done.
User :   so i ve to take that ARISTOZYME syrup plus this powder also right
Doctor :   yes
Doctor :   Have you filled the Feed back form that I sent you ?
User :   yes dr
Doctor :   ok bye
User :   what ll be the result after taking tat syrup n powder
Doctor :   It could be dyspepsia, I think you will free in the stomach
Doctor :   hi
User :   sud i take both ARISTOZYME syrup & LACTOBACILLUS powder r i can take anyone. ll it not cause any side effects right?
Doctor :   no
Doctor :   you can take them
User :   sud i take both. atleast tat powder alone if i take also,my stomach ll decrease?
Doctor :   yes
User :   do u mean stil sme infection is ter in my stomach? tats y my stomach is not decreased? sud i consult any dr further?
Doctor :   you can consult a general physician for further advice
User :   oh ok thank u so much dr..........
Doctor :   you are welcome
User :   bye.
Doctor :   bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor